HMJ online

Volume 34, Number 3 (November, 2004)

Mostafa Adimy and Khalil Ezzinbi
Existence and stability of solutions for a class of partial neutral functional differential equations

pp.251-294. Full text: PDF (262KB)

Jonathan A. Hillman
PD4-complexes with free fundamental group

pp.295-306. Full text: PDF (138KB)

Khadija Ayaz
Selberg zeta functions for cofinite lattices acting on line bundles over complex hyperbolic spaces

pp.307-343. Full text: PDF (300KB)

Mitsuteru Kadowaki, Hideo Nakazawa and Kazuo Watanabe
On the asymptotics of solutions for some Schrödinger equations with dissipative perturbations of rank one

pp.345-369. Full text: PDF (188KB)

Naoki Nagayama
Almost sure invariance principle for dynamical systems with stretched exponential mixing rates

pp.371-411. Full text: PDF (279KB)

Toshihide Futamura
Lindelöf theorems for monotone Sobolev functions on uniform domains

pp.413-422. Full text: PDF (102KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)